Please use this identifier to cite or link to this item: http://hdl.handle.net/10348/1853
Title: An analytical study of the motion of a sphere rolling down a smooth inclined plane in an incompressible Newtonian fluid
Authors: Chhabra, R. P.
Ferreira, J.M.
Issue Date: 1999
Citation: Chhabra, R.P.; Ferreira, J.M.An analytical study of the motion of a sphere rolling down a smooth inclined plane in an incompressible Newtonian fluid, Powder Technology, 104, 2, 130-138, 1999.
URI: http://hdl.handle.net/10348/1853
Other Identifiers: 00325910
Document Type: Article
Appears in Collections:OLD - DFIS - Artigo em Revista Científica Internacional

Files in This Item:
File Description SizeFormat 
22 Chhabra and Ferreira Powder Technol 104 (1999) 130-138.pdf
  Restricted Access
143,82 kBAdobe PDFThumbnail
View/Open Request a copy


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex mendeley Endnote Logotipo do DeGóis Logotipo do Orcid 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.